MathSciNet Relay Station
MathSciNet bibliographic data
MR2683018 35Q92 (26A33 92D25)
El-Sayed, A. M. A.; Rida, S. Z.; Arafa, A. A. M. Exact solutions of fractional-order biological population model. Commun. Theor. Phys. (Beijing) 52 (2009), no. 6, 992–996.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement